I have been on Lo Loestrin FE for 4 months now. In that time, I usually get around 3 days of light-med flow in the middle of the pack and 4-5 days of what I assume to be my normal period at the end of the pack. This month, however, I had 3 days of bleeding about 8 days into the pack and feel like I'm going to have my "usual" mid-pack 3-4 days of bleeding soon. Is this normal to have so many days of spotting? Should I just expect 2-3 small periods a month while on it or will it eventually level out? Thank you!
It can take up to 5 months for your body to get used to birth control pills, and bleeding at odd times will happen. It should straighten out in a few months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Loestrin 24 Fe - Is it normal to have one day of light spotting around the time for my normal period
Updated 20 May 2012 • 1 answer
Updated 12 Apr 2014 • 1 answer
Updated 13 May 2014 • 2 answers
Updated 15 Oct 2015 • 2 answers
Updated 5 Feb 2017 • 1 answer